Journal Article

The number of genotypic assignments on a genealogy II. Further results for linear systems

N.J CAMP, C. CANNINGS and N.A. SHEEHAN

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 3, pages 213-236
Published in print September 1999 | ISSN: 1477-8599
Published online September 1999 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/16.3.213
The number of genotypic assignments on a genealogy II. Further results for linear systems

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

In a previous paper we demonstrated how the number of possible genotypic assignments consistent with the rules of Mendelian genetics and with any known phenotypes could be calculated for an arbitrary genealogy. Here, we present further results for several regular genealogies constructed according to some specified recursive formulae and for which the growth of the genotypic statespace, with increasing genealogical size, can be described by a linear system.

Keywords: genealogy; statepace; Monte Carlo estimation; peeling

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.